# SDR AALA2018071109019

- Difficulty date: July 7, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 13,237 hours, 3,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY CYLINDER PRESSURE WAS LOW.  SERVICED EMERGENCY CYLINDER IAW AMM 52-10-00.
